Alert archive / Oklahoma / Flash Flood Warnings in 2026

Flash Flood Warning 2, NWS Tulsa, OK

March 6, 2026Tulsa County, Wagoner County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Mar 6, 2026, 8:31 PM CST for Tulsa County, Wagoner County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 6, 2026, 8:31 PM CST (02:31 UTC)
Expired
Mar 6, 2026, 11:30 PM CST
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 25 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.5 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2026-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1928 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2026-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 203 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1928 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
969 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
203 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
2.6
Supercell composite
11.6

Open this sounding in Storm Lab

The text

As transmitted.

919 
WGUS54 KTSA 070231
FFWTSA
OKC143-145-070530-
/O.NEW.KTSA.FF.W.0002.260307T0231Z-260307T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
831 PM CST Fri Mar 6 2026

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Southeastern Tulsa County in northeastern Oklahoma...
  Northwestern Wagoner County in northeastern Oklahoma...

* Until 1130 PM CST.

* At 831 PM CST, trained weather spotters reported thunderstorms 
  producing heavy rain, with reports of flash fooding near 111th and 
  Garnett. Between 1 and 2.5 inches of rain have fallen. The 
  expected rainfall rate is 0.5 to 1.5 inches in 1 hour. Additional 
  rainfall amounts of 0.5 to 1.5 inches are possible in the warned 
  area. Flash flooding is already occurring.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Trained spotters reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Tulsa...                           Broken Arrow...
  Bixby...                           Coweta...
  Oneta...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3599 9594 3607 9591 3614 9574 3615 9566
      3608 9563 3603 9568 3593 9584

FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...0.5-1.5 INCHES IN 1 HOUR

$$

MAB
1 follow-up statement
048 
WGUS74 KTSA 070525
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
1125 PM CST Fri Mar 6 2026

OKC143-145-070535-
/O.EXP.KTSA.FF.W.0002.000000T0000Z-260307T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Tulsa OK-Wagoner OK-
1125 PM CST Fri Mar 6 2026

...FLASH FLOOD WARNING WILL EXPIRE AT 1130 PM CST THIS EVENING FOR 
SOUTHEASTERN TULSA AND NORTHWESTERN WAGONER COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 3599 9594 3607 9591 3614 9574 3615 9566
      3608 9563 3603 9568 3593 9584

$$

MAB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Mar 6, 5:39 PM CST, 2 hours 52 minutes earlier. Its key messages:

  • Updated at 1116 AM PM CST Fri Mar 6 2026
  • Potentially more widespread severe weather threat with all modes possible may develop this afternoon and continue into early Saturday morning.
  • Continued heavy rainfall potential through Saturday morning with a localized flash flooding threat.
  • Dry for Sunday, but additional storm chances return early to middle of next week.
Area forecast discussion, Mar 6, 5:39 PM CST, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
539 PM CST Fri Mar 6 2026

...New AVIATION...

.KEY MESSAGES...
Updated at 1116 AM PM CST Fri Mar 6 2026

 - Potentially more widespread severe weather threat with all
   modes possible may develop this afternoon and continue into
   early Saturday morning.

 - Continued heavy rainfall potential through Saturday morning
   with a localized flash flooding threat.

 - Dry for Sunday, but additional storm chances return early to
   middle of next week.

&&

.SHORT TERM...
(Through tonight )
Issued at 1116 AM CST Fri Mar 6 2026

An active severe weather day is still anticipated over the local
area from this afternoon through tonight, though details regarding
the corridor of highest threat remain unclear. At this time, the
potential for higher-end severe weather exists, with areas east of
Highway 75 generally favored, but this threat remains highly
conditional. BLUF...residents of eastern Oklahoma and west central
and northwest AR need to remain alert to severe weather potential
and keep up with the forecast as details start to emerge over the
next several hours.

At present, a band of elevated thunderstorms continues along and
west of Highway 75 in northeast OK in a zone of low level warm
advection. Latest CAMs continue to weaken this and lift it north
into early this afternoon, which makes sense, but they have
struggled with the initialization. For the moment these remain
sub-severe, though MUCPAE of around 1000 does support a hail
threat. One signal that has emerged in the data is for additional
discrete cells to develop this afternoon within an axis of
stronger sfc-based instability that spreads north into SE OK and
eventually points north later this afternoon. Early signs of this
could be in developing convection currently across central TX,
which would lift northeast into this increasingly unstable air.
Should these sustain, this might be the best opportunity for more
significant severe weather, especially as low level jet
strengthens this evening. But again, uncertainty remains quite
high.

By late this evening and overnight, a cold front will begin to
push southeast across the local area, with additional convection
forced along this boundary. Still not clear how much the
environment will be impacted by storms today, but frontal storms
should at least pose a limited wind threat overnight, while
becoming more focused over southeast OK and into WC AR with time.
Front may tend to undercut storms which could be a limiting
factor as well.

Finally, worth noting that PWAT values well above climatology
reside over the region, and will support high rainfall rates in
more sustained convection. OVerall rainfall amounts could end up
highly variable, but at least localized 3-4" amounts are feasible
and would result in some flash flooding through tonight,
especially from SE OK through NW AR.

&&

.LONG TERM...
(Tomorrow through Friday)
Issued at 1116 AM CST Fri Mar 6 2026

Showers and thunderstorms will be ongoing Saturday near the
frontal zone and continue through much of the morning at least.
Lingering potential for severe weather continues, though most
storms are expected to be elevated, outside potentially areas
near the Red RIver early. Once this finally clears the area, quiet
conditions prevail Saturday night and Sunday, with a light freeze
possible Sunday morning across some of NE OK and NW AR.

Cutoff portion of upper low is forecast to eject into the
southern plains early next week with rain and thunderstorm chances
returning. Some additional flooding and severe potential will
likely exist into mid-week. Pattern is then expected to transition
back to a more settled WNW flow aloft late next week.

&&

.AVIATION...
(00Z TAFS)
Issued at 539 PM CST Fri Mar 6 2026

Clusters of showers and thunderstorms will affect NE OK sites over
the next few hours with lowered VSBY and lightning along with some
periods of gusty winds possible in the strongest storms. Storms
will then shift into NW AR sites later this evening while a cold
front drops into NE OK toward the midnight hour. Additional
thunderstorm development is expected along the front as it moves
through the region. overnight into tomorrow morning. The front
will also bring a wind shift from southerly to northwesterly
through the rest of the period. Gusts near 20 knots will likely
follow the front through tomorrow morning. CIGs should generally
remain VFR through a lot of the period outside of some MVFR CIGs
possible with some thunderstorms.

Bowlan

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   46  61  38  72 /  60  10   0   0
FSM   58  70  43  74 /  90  60  10   0
MLC   50  66  41  74 /  80  30  10   0
BVO   41  60  33  72 /  60   0   0   0
FYV   50  67  37  73 /  80  50  10   0
BYV   55  65  38  69 /  90  50  10   0
MKO   48  62  37  71 /  80  20  10   0
MIO   45  58  36  68 /  80   0   0   0
F10   46  60  37  71 /  70  10  10   0
HHW   57  68  46  71 /  90  70  40  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...14
LONG TERM....14
AVIATION...04
Hazardous weather outlook, Mar 6, 1:21 PM CST, 7 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
121 PM CST Fri Mar 6 2026

ARZ001-002-010-011-019-020-029-OKZ049-053>076-071930-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
121 PM CST Fri Mar 6 2026

...SEVERE WEATHER LIKELY THIS AFTERNOON INTO TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Late Afternoon.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Late Afternoon.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Late Afternoon.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Showers and thunderstorms are expected to quickly increase in
coverage and intensity during the afternoon and evening hours.
There is a conditional threat for severe weather this afternoon
and tonight, with ongoing uncertainties relating to widespread
cloud cover and somewhat cooler air left behind from earlier
storms. But assuming storms are able to get going, large hail (2+
inches), damaging winds (70+ mph), and tornadoes may all occur.
Areas of heavy rain are likely. Storms will initially focus across
southeast OK, spreading north and east with time. Storm activity
will diminish overnight behind a cold front.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Thunderstorm Potential.
SUNDAY...No Hazards.
MONDAY...Thunderstorm Potential...High Wind Potential.
TUESDAY...Thunderstorm Potential...High Wind Potential...Heavy Rain Potential.
WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential.
THURSDAY...No Hazards.

EXTENDED DISCUSSION...

A few storms will persist into Saturday morning before completely
winding down. Sunday appears to be quiet, but another weather
system will bring storms back to the area Monday-Wednesday. Once
again, there will be the potential for severe weather and heavy
rain for much of the area. Temperatures will remain above normal
for the entire week.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Mar 6, 7:56 PM CST, 35 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
756 PM CST Fri Mar 6 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     Hail             6 SW Sperry             36.25N 96.08W
03/06/2026  E1.00 Inch       Osage              OK   Public

            Report from mPING: Quarter (1.00 in.).

&&

CAS
Special weather statement, Mar 6, 8:00 PM CST, 31 minutes before
Special Weather Statement
National Weather Service Tulsa OK
800 PM CST Fri Mar 6 2026

OKZ060-064-066-070230-
Tulsa OK-Okmulgee OK-Creek OK-
800 PM CST Fri Mar 6 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CREEK...
NORTHWESTERN OKMULGEE AND SOUTHEASTERN TULSA COUNTIES THROUGH 830 PM
CST...

At 759 PM CST, Doppler radar indicated a strong thunderstorm 4 miles
southwest of Mounds. Another strong thunderstorm was 5 miles west of
Beggs. Both storms were moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Mounds...                         Hectorville...
Leonard...                        Jenks...
Glenpool...                       Jenks Riverside Airport...
Bixby...                          Liberty...
Kiefer...                         Beggs...
Broken Arrow...                   Tulsa...

This includes Interstate 44 between mile markers 221 and 222.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CST for northeastern
Oklahoma.

&&

LAT...LON 3610 9598 3595 9576 3593 9576 3565 9626
      3569 9631
TIME...MOT...LOC 0159Z 223DEG 36KT 3582 9610

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Local storm report, Mar 6, 8:05 PM CST, 26 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
805 PM CST Fri Mar 6 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     Tornado          2 WNW Oneta             36.03N 95.74W
03/06/2026                   Wagoner            OK   Official NWS Obs

            TDS from radar and reports of power flashes
            at 91st S and the Creek Turnpike.

&&
Local storm report, Mar 6, 8:08 PM CST, 23 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
808 PM CST Fri Mar 6 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     Tornado          1 N Beggs               35.76N 96.07W
03/06/2026                   Okmulgee           OK   Official NWS Obs

            Corrects previous tornado report from 1 N
            Beggs. TDS on radar... reports of damage in
            Beggs.

&&
Special weather statement, Mar 6, 8:13 PM CST, 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
813 PM CST Fri Mar 6 2026

OKZ058-070300-
Ottawa OK-
813 PM CST Fri Mar 6 2026

...STRONG THUNDERSTORMS WILL IMPACT OTTAWA COUNTY THROUGH 900 PM
CST...

At 813 PM CST, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles east of Welch to 2 miles west of Afton.
Movement was northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Picher...                         Cardin...
Peoria...                         Commerce...
Narcissa...                       Ottawa...
Quapaw...                         Miami...
Twin Bridges State Park...        Treece...
Baxter Springs...

This includes Interstate 44 between mile markers 299 and 324.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CST for northeastern
Oklahoma.

&&

LAT...LON 3686 9462 3670 9500 3692 9500 3700 9493
      3700 9462
TIME...MOT...LOC 0213Z 223DEG 54KT 3688 9503 3670 9501

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Mar 6, 8:20 PM CST, 11 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
820 PM CST Fri Mar 6 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     Hail             3 E Glenpool            35.96N 95.95W
03/06/2026  E1.00 Inch       Tulsa              OK   Public

            Report from mPING: Quarter (1.00 in.).

&&

CAS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 6:01 PM CSTSpecial Weather StatementTSAWashington29 min
Mar 6, 6:03 PM CSTTornado WarningTSAOsage, Tulsa57 min
Mar 6, 6:07 PM CSTSevere Thunderstorm WarningTSACreek, Okfuskee53 min
Mar 6, 6:08 PM CSTSpecial Weather StatementTSACreek37 min
Mar 6, 6:18 PM CSTTornado WarningTSACreek, Okfuskee42 min
Mar 6, 6:26 PM CSTSpecial Weather StatementTSACreek34 min
Mar 6, 6:34 PM CSTTornado Warning Tornado observedTSAOsage, Rogers, Tulsa, Washington43 min
Mar 6, 6:37 PM CSTSevere Thunderstorm WarningTSACreek, Tulsa16 min
Mar 6, 6:53 PM CSTTornado WarningTSACreek, Okfuskee, Okmulgee38 min
Mar 6, 7:07 PM CSTTornado WarningTSACraig, Mayes, Rogers38 min
Mar 6, 7:22 PM CSTTornado Warning Tornado observedTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner53 min
Mar 6, 7:42 PM CSTSpecial Weather StatementTSAOkmulgee18 min
Mar 6, 7:42 PM CSTSevere Thunderstorm WarningTSACraig37 min
Mar 6, 7:55 PM CSTTornado WarningTSAMayes, Rogers, Wagoner50 min
Mar 6, 8:00 PM CSTSpecial Weather StatementTSAOkmulgee30 min
Mar 6, 8:13 PM CSTSpecial Weather StatementTSAOttawa47 min
Mar 6, 8:21 PM CSTAreal Flood AdvisoryTSAOkmulgee, Tulsa, Wagoner3 hr
Mar 6, 8:40 PM CSTTornado Warning Tornado observedTSAMayes50 min
Mar 6, 8:43 PM CSTSpecial Weather StatementTSACraig32 min
Mar 6, 8:48 PM CSTSpecial Weather StatementTSARogers27 min
Mar 6, 8:48 PM CSTSpecial Weather StatementTSACraig27 min
Mar 6, 8:51 PM CSTSevere Thunderstorm WarningTSACraig, Ottawa39 min
Mar 6, 8:54 PM CSTSevere Thunderstorm WarningTSAMayes, Rogers51 min
Mar 6, 8:58 PM CSTAreal Flood AdvisoryTSACraig, Ottawa3 hr
Mar 6, 9:02 PM CSTFlash Flood WarningTSATulsa2 hr
Mar 6, 9:07 PM CSTAreal Flood AdvisoryTSACraig, Mayes, Rogers3 hr
Mar 6, 9:11 PM CSTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner49 min
Mar 6, 9:15 PM CSTTornado WarningTSADelaware, Mayes60 min
Mar 6, 9:19 PM CSTSpecial Weather StatementTSAOttawa41 min
Mar 6, 9:22 PM CSTSpecial Weather StatementTSAMuskogee38 min
Mar 6, 9:28 PM CSTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Wagoner47 min
Mar 6, 9:34 PM CSTSevere Thunderstorm WarningTSAMayes41 min
Mar 6, 9:36 PM CSTSevere Thunderstorm WarningTSAPittsburg54 min
Mar 6, 9:44 PM CSTSpecial Weather StatementTSAMuskogee31 min
Mar 6, 10:08 PM CSTSpecial Weather StatementTSACherokee37 min
Mar 6, 10:09 PM CSTSpecial Weather StatementTSAMuskogee36 min
Mar 6, 10:16 PM CSTSevere Thunderstorm WarningTSACherokee, Craig, Delaware, Mayes, Ottawa44 min
Mar 6, 10:18 PM CSTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Ottawa3 hr
Mar 6, 10:30 PM CSTSevere Thunderstorm WarningTSALatimer, Pittsburg45 min
Mar 6, 10:40 PM CSTSpecial Weather StatementTSACherokee35 min
Mar 6, 10:46 PM CSTSpecial Weather StatementTSAMcIntosh29 min
Mar 6, 10:48 PM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware42 min
Mar 6, 10:53 PM CSTSpecial Weather StatementTSACherokee37 min
Mar 6, 10:57 PM CSTSevere Thunderstorm WarningTSADelaware, Mayes, Ottawa18 min
Mar 6, 11:09 PM CSTSevere Thunderstorm WarningTSADelaware36 min
Mar 6, 11:10 PM CSTSpecial Weather StatementTSADelaware35 min
Mar 6, 11:18 PM CSTTornado WarningTSADelaware16 min
Mar 6, 11:22 PM CSTSpecial Weather StatementTSAHaskell38 min
Mar 6, 11:29 PM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware46 min
Mar 6, 11:32 PM CSTSpecial Weather StatementTSAMcIntosh28 min
Mar 6, 11:38 PM CSTSevere Thunderstorm WarningTSADelaware52 min
Mar 7, 12:06 AM CSTSpecial Weather StatementTSANowata24 min
Mar 7, 12:16 AM CSTSpecial Weather StatementTSACherokee29 min
Mar 7, 12:35 AM CSTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah26 min
Mar 7, 12:39 AM CSTSpecial Weather StatementTSANowata, Tulsa, Washington36 min
Mar 7, 1:20 AM CSTSpecial Weather StatementTSACreek, Rogers, Tulsa55 min
Mar 7, 2:15 AM CSTSpecial Weather StatementTSACreek, Okfuskee, Okmulgee, Wagoner60 min
Mar 7, 3:13 AM CSTSpecial Weather StatementTSAMcIntosh32 min
Mar 7, 4:14 AM CSTSpecial Weather StatementTSAAdair31 min
Mar 7, 5:06 AM CSTSpecial Weather StatementTSALeFlore24 min

Nearby

Flash Flood Warnings in Oklahoma, 2026Every flash flood warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.